<< Previous Issue Kyungpook Mathematical Journal (Vol. 6, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 1—33
 Original Articles 
An Isolated point in a complete lattice with oder topology
Tae Ho Choe
Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 1—2
Complement of a congruence relation in a modular lattice

Tae Ho Choe

Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 3—5
On adjoint complex structures in the differentiable manifold of dimension 2n+1

Jae Koo Ahn

Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 7—20
A note on seperation axioms weaker than T1
Sang Moon Kim
Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 21—26
Direct decompositions of lattices of continuous functions
Sang Moon Kim
Kyungpook Mathematical Journal 1964 Vol. 6, No. 1, 27—33

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd